American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] S. C. Coutinho and D. Levcovitz. On the differential simplicity of affine rings. Proc. Amer. Math. Soc. 142 (2014) 1701-1704.
Abstract, references, and article information   
View Article: PDF

[2] Leonardo Câmara and Bruno Scárdua. A Fatou type theorem for complex map germs. Conform. Geom. Dyn. 16 (2012) 256-268.
Abstract, references, and article information   
View Article: PDF

[3] Fabio Santos and Bruno Scardua. Stability of complex foliations transverse to fibrations. Proc. Amer. Math. Soc. 140 (2012) 3083-3090.
Abstract, references, and article information   
View Article: PDF

[4] S. C. Coutinho. Foliations of multiprojective spaces and a conjecture of Bernstein and Lunts. Trans. Amer. Math. Soc. 363 (2011) 2125-2142. MR 2746677.
Abstract, references, and article information   
View Article: PDF

[5] Francesco Degli Innocenti and Chiara Frosini. Upper-bound for the number of robust parabolic curves for a class of maps tangent to identity. Proc. Amer. Math. Soc. 139 (2011) 619-625. MR 2736343.
Abstract, references, and article information   
View Article: PDF

[6] Fabio Santos and Bruno Scárdua. Construction of vector fields and Riccati foliations associated to groups of projective automorphisms. Conform. Geom. Dyn. 14 (2010) 154-166. MR 2652067.
Abstract, references, and article information   
View Article: PDF

[7] Javier Ribón. Topological classification of families of diffeomorphisms without small divisors. Memoirs of the AMS 207 (2010) MR 2676138.
Book volume table of contents   

[8] Yulij Ilyashenko and Sergei Yakovenko. Lectures on Analytic Differential Equations. Graduate Studies in Mathematics 86 (2007) MR MR2363178.
Book volume table of contents   

[9] Yulij Ilyashenko and Sergei Yakovenko. Local and global theory of linear systems. Graduate Studies in Mathematics 86 (2007) 255-372.
Book volume table of contents   
View Article: PDF

[10] Yulij Ilyashenko and Sergei Yakovenko. Normal forms and desingularization. Graduate Studies in Mathematics 86 (2007) 1-141.
Book volume table of contents   
View Article: PDF

[11] Yulij Ilyashenko and Sergei Yakovenko. Singular points of planar analytic vector fields. Graduate Studies in Mathematics 86 (2007) 143-254.
Book volume table of contents   
View Article: PDF

[12] Yulij Ilyashenko and Sergei Yakovenko. Global properties of complex polynomial foliations. Graduate Studies in Mathematics 86 (2007) 469-597.
Book volume table of contents   
View Article: PDF

[13] Yulij Ilyashenko and Sergei Yakovenko. Functional moduli of analytic classification of resonant germs and their applications. Graduate Studies in Mathematics 86 (2007) 373-467.
Book volume table of contents   
View Article: PDF

[14] Yulij Ilyashenko and Sergei Yakovenko. First aid. Graduate Studies in Mathematics 86 (2007) 599-606.
Book volume table of contents   
View Article: PDF

[15] Nuria Corral and Percy Fernández-Sánchez. Isolated invariant curves of a foliation. Proc. Amer. Math. Soc. 134 (2006) 1125-1132. MR 2196047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Lins Neto and J. C. Canille Martins. Hermitian metrics inducing the Poincaré metric, in the leaves of a singular holomorphic foliation by curves. Trans. Amer. Math. Soc. 356 (2004) 2963-2988. MR 2052604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kevin A. Broughan and A. Ross Barnett. The holomorphic flow of the Riemann zeta function. Math. Comp. 73 (2004) 987-1004. MR 2031420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Indranil Biswas. Transversely projective structures on a transversely holomorphic foliation, II. Conform. Geom. Dyn. 6 (2002) 61-73. MR 1948849.
Abstract, references, and article information   
View Article: PDF

[19] S. C. Coutinho. Non-holonomic simple $\mathcal D$-modules over complete intersections. Proc. Amer. Math. Soc. 131 (2003) 83-86. MR 1929026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yu. Ilyashenko. Centennial History of Hilbert's 16th Problem. Bull. Amer. Math. Soc. 39 (2002) 301-354. MR 1898209.
Abstract, references, and article information   
View Article: PDF

[21] Indranil Biswas. Transversely projective structures on a transversely holomorphic foliation. Conform. Geom. Dyn. 5 (2001) 74-80. MR 1872157.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1